Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 3, 2007, 10:22 AM CDT for Morgan County, Sangamon County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2007, 10:22 AM CDT (15:22 UTC)
- Expired
- Apr 3, 2007, 11:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 031522
SVRILX
ILC137-167-031600-
/O.NEW.KILX.SV.W.0037.070403T1522Z-070403T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1100 AM CDT
* AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF JACKSONVILLE...AND WAS MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALEXANDER...
NEW BERLIN...
PLEASANT PLAINS...
LOAMI...
CHATHAM...
SPRINGFIELD...
OTHER LOCATIONS IN THE WARNING INCLUDE...LITERBERRY AND WOODSON.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3987 9039 3962 9028 3963 8953 3993 8967
3987 9000
$$
BARKER3 follow-up statements
000
WWUS53 KILX 031529
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT TUE APR 3 2007
ILC137-167-031600-
/O.CON.KILX.SV.W.0037.000000T0000Z-070403T1600Z/
MORGAN-SANGAMON-
1029 AM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR WESTERN SANGAMON AND NORTHEASTERN MORGAN COUNTIES...
AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 3 MILES SOUTH OF PRENTICE...OR ABOUT 11 MILES NORTHEAST OF
JACKSONVILLE...MOVING EAST AT 30 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
BERLIN...
NEW BERLIN...
PLEASANT PLAINS...
LOAMI...
FARMINGDALE...
SALISBURY...
CURRAN...
CHATHAM...
SPRINGFIELD...
LAT...LON 3987 9039 3962 9028 3963 8953 3993 8967
3987 9000
$$
BARKER000
WWUS53 KILX 031540
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT TUE APR 3 2007
ILC137-031550-
/O.CAN.KILX.SV.W.0037.000000T0000Z-070403T1600Z/
MORGAN-
1040 AM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED...
AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3987 8999 3963 8994 3963 8953 3993 8967
3987 9000
$$
ILC167-031600-
/O.CON.KILX.SV.W.0037.000000T0000Z-070403T1600Z/
SANGAMON-
1040 AM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR WESTERN SANGAMON COUNTY...
AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 4 MILES NORTH OF BERLIN...OR ABOUT 15 MILES WEST OF
SPRINGFIELD...MOVING EAST AT 35 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
FARMINGDALE...
SALISBURY...
CURRAN...
CHATHAM...
SPRINGFIELD...
IF YOU ARE CAUGHT OUTDOORS...MOVE TO A STRONG BUILDING AND STAY AWAY
FROM WINDOWS. DO NOT TAKE SHELTER UNDER TREES OR PICNIC SHELTERS.
FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS.
LAT...LON 3987 8999 3963 8994 3963 8953 3993 8967
3987 9000
$$
BARKER000
WWUS53 KILX 031559
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CDT TUE APR 3 2007
ILC167-031609-
/O.EXP.KILX.SV.W.0037.000000T0000Z-070403T1600Z/
SANGAMON-
1059 AM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SANGAMON COUNTY
EXPIRES AT 1100 AM CDT...
AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED
INTO NORTHEAST PORTIONS OF THE COUNTY...THUS THE WARNING
FOR WESTERN SANGAMON COUNTY HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3987 8999 3963 8994 3963 8953 3993 8967
3987 9000
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:45 AM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Apr 3, 3:45 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 345 AM CDT TUE APR 3 2007 .DISCUSSION... THUNDERSTORMS DEVELOPED IN THE OVERNIGHT HOURS AND ARE MOVING THROUGH CENTRAL ILLINOIS AHEAD OF SCHEDULE. MED RANGE MODELS HAVE A SECOND ROUND OF PRECIP FORMING SLIGHTLY AFTER NOON...AND MOVING TO THE NORTH AND TO THE SOUTH OF THE FA... BUT MISSING CENTRAL ILLINOIS FOR THE MOST PART. WILL WATCH CLOSELY TO SEE IF THIS TREND ACTUALLY HAPPENS CONSIDERING THE ATMOSPHERE IS GETTING PRETTY WORKED OVER AS THIS CLUSTER OF STORMS...AND ITS ASSOCIATED OUTFLOW BOUNDARY STORMS...MOVE THROUGH THE AREA. UPDATED THE GRIDS FOR WATCHES AND KNOCKING DOWN THE TEMPS A BIT IN THE FAR SE AS DIURNAL HEATING WILL BE SLIGHTLY LIMITED BY EARLY PRECIP. PULLED POPS TO CATEGORICAL ACROSS THE FA. .PREV DISCUSSION... MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS AFTERNOON ACROSS CENTRAL AND SOUTHEAST ILLINOIS BIG FORECAST CONCERN IS MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SE IL AS A STRONG COLD FRONT PLOWS EAST ACROSS THE STATE...COLLIDING WITH A VERY UNSTABLE AIR MASS AND ACCOMPANIED BY STRONG UPPER LEVEL DYNAMICS AND WIND FIELDS. ATTENTION THEN TURNS TO MAJOR PATTERN CHANGE WITH CANADIAN AIR MASS USHERING INTO IL TONIGHT/WED AND STICKING AROUND THROUGH THE EASTER WEEKEND WITH FREEZING TEMPS LIKELY FROM WED NIGHT THROUGH SAT NIGHT. 00Z SHORT RANGE MODELS FAIRLY SIMILAR NEXT FEW DAYS WITH NAM/WRF MODEL ABOUT 3 HOURS SLOWER WITH COLD FRONT THAN GFS THIS AFTERNOON AND EARLY EVENING. 08Z/3 AM SURFACE ANALYSIS SHOWS 1001 MB LOW PRESSURE OVER CENTRAL KS WITH A WARM FRONT EXTENDING INTO SOUTHERN IOWA AND NORTHERN IL NEAR I-80 AND INTO CENTRAL INDIANA. WIDESPREAD CONVECTION AND SOME SEVERE THUNDERSTORMS WERE NORTH OF THE WARM FRONT NEAR THE 850 MB WARM FRONT OVER NORTHERN IL FROM I-88 NORTH INTO SOUTHERN WI INTO CENTRAL IOWA...THEN A SQUALL LINE FROM CENTRAL IOWA SOUTH INTO NW CORNER OF MO AND RACING EAST. VERY MILD TEMPS OVER CENTRAL IL WITH UPPER 50S TO MID 60S WHILE DEWPOINTS IN THE LOWER 50S WITH SOUTH WINDS AND INCREASING TO BREEZY LEVELS FROM I-72 NORTH. ALOFT A VIGOROUS UPPER LEVEL TROF WAS OVER THE NORTHERN ROCKIES/PLAINS OF MT/WY AND THE DAKOTAS. SHORT TERM...TODAY THROUGH THURSDAY NIGHT... MODELS TAKE LOW PRESSURE ENE INTO NW IL BY 18Z WITH COLD FRONT JUST WEST OF IL...THEN LOW MOVES TO SOUTHERN LAKE MI AS IT DEEPENS BY SUNSET AND SWINGS COLD FRONT EASTWARD AND APPROACHING THE IL/IN BORDER. UPPER LEVEL TROF OVER THE DAKOTAS INTENSIFY INTO A CUTOFF UPPER LEVEL LOW AS IT MOVES EAST INTO MN BY SUNSET AND HELPS LOW PRESSURE DEEPEN WITH VERY STRONG UPPER LEVEL DYNAMICS AND 100 KNOT MID LEVEL JET POINTING EAST TOWARD CENTRAL/NORTHERN IL BY DAYS END. COLD FRONT COLLIDING WITH VERY UNSTABLE AIR MASS WITH TEMPS IN THE 70S AND DEWPOINTS INTO THE UPPER 50S AND LOWER 60S THIS AFTERNOON. FORECAST SOUNDINGS SHOW LIFTED INDICES OF MINUS 6 TO 7C AND MUCAPES OF 1500 TO 2500 J/KG FROM 18 TO 21Z ALONG AND EAST OF THE IL RIVER. HAVE STRONG WIND FIELDS WITH GOOD WIND SHEAR AT 18Z AND BECOMING MORE UNIDIRECTIONAL WIND FIELDS BY 21Z. EXPECT SEVERE SQUALL LINE TO TRACK EASTWARD ACROSS CENTRAL/SE IL BETWEEN 18Z AND 00Z (1 TO 7 PM) WITH WIDESPREAD WIND DAMAGE AND LARGE HAIL. COULD ALSO BE A FEW SUPERCELLS FROM PRIOR TO 21Z WITH ISOLATED TORNADOES FROM IL RIVER EAST. SPC HAS 45% CHANCE OF DAMAGING WINDS AND LARGE HAIL (10% CHANCE OF 2 INCH OR LARGER HAIL) AND 10% CHANCE TORNADOES IN MODERATE RISK FROM JACKSONVILLE TO CANTON TO LACON EAST THIS AFTERNOON. HAVE LIKELY CHANCE OF CONVECTION FROM MID/LATE MORNING ALONG AND WEST OF I-55 AND CHANCE OF CONVECTION EAST LATER THIS MORNING. LIKELY CHANCE OF CONVECTION THIS AFTERNOON WITH SEVERE THUNDERSTORMS LIKELY WITH SQUALL LINE PASSING THROUGH. PROGRESSIVE SQUALL WILL EXIT EAST OF IL EARLY THIS EVENING WITH CHANCE OF CONVECTION EARLY THIS EVENING EAST OF I-57. DRY SLOW BRIEFLY MOVES IN BEHIND THE SQUALL LINE THIS EVENING...THEN WRAP AROUND LOW CLOUDS TO MOVE INTO CENTRAL IL NORTH OF I-70 AND ESPECIALLY FROM I-74 NORTH OVERNIGHT INTO WED WHERE SWIRL OF STRONG SHORT WAVE TAIL LINGERS. WINDY NW WINDS TONIGHT/WED BEHIND STORM SYSTEM AS LOW DEEPENS TO 993 MB OVER LAKE HURON BY DAWN WED. INCREASED WIND GUSTS TO 30 TO 40 MPH TONIGHT/WED MORNING. MUCH COLDER TONIGHT AND WED AND CONTINUED TREND OF COOLING TEMPS A FEW MORE DEGREES. LOWS TONIGHT IN THE 30S...RANGING FROM FREEZING NW OF THE IL RIVER TO 40F FAR SE ALONG THE WABASH RIVER. HIGHS WED IN THE 40S WITH LOWER 40S ALONG AND NORTH OF I-74. SUB FREEZING TEMPS STILL LOOK LIKELY WED NIGHT AND THU NIGHT WITH LOWS IN THE MID TO UPPER 20S. AVERAGE LAST SPRING FREEZE IN CENTRAL IL IS MID APRIL SO HOLDING OFF ON FREEZE HEADLINES. BUT TEMPS HAVE BEEN 15 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS ALLOWING SOME VEGETATION TO GROW VERY EARLY THIS SEASON. LAST TIME WE HAD LOWS IN THE 20S WAS MARCH 18. TENDER VEGETATION WILL NEED TO BE COVERED OR TAKEN INDOORS. LONG TERM...FRIDAY THROUGH MONDAY... LITTLE CHANGES MADE TO THE EXTENDED FORECAST FOR THE EASTER WEEKEND. MODEL ENSEMBLES CONTINUE TO SHOW STRONG UPPER LEVEL LOW DIGGING SOUTHWARD ACROSS EASTERN CANADA AND NEW ENGLAND WHILE UPPER LEVEL RIDGE ANCHORED OVER THE ROCKIES. IL REMAINS IN A NW UPPER LEVEL FLOW WITH DRY AND VERY COOL CONDITIONS PREVAILING FOR EARLY APRIL. MOST OF THE QPF AND CLOUDIER SKIES STAYS NE OF IL CLOSER TO THE UPPER LEVEL LOW. AN UPPER LEVEL SHORT WAVE RACES SE ACROSS THE OZARKS SAT...WHILE ANOTHER WEAK SHORT WAVE MOVES ACROSS MO MON...BOTH KEEPING THEIR LIGHT QPF SW OF CENTRAL IL. LARGE CANADIAN HIGH PRESSURE NOSING SOUTHWARD ACROSS THE PLAINS STATES SHIFTS EAST ACROSS IL EASTER SUNDAY. LOWS IN THE 20S AGAIN FRI AND SAT NIGHT...THEN MODIFY SUN NIGHT INTO THE LOWER 30S AS LARGE CANADIAN HIGH SLIPS SE OF IL AND GET A RETURN SOUTHERLY FLOW BY MON WITH MODERATING TEMPS. HIGHS IN THE 40S FRI/SAT ELEVATE INTO THE 50S MON BUT STILL BELOW NORMAL HIGHS IN THE LOWER 60S. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HJS/HUETTL
Hazardous weather outlook, Apr 3, 6:18 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 618 AM CDT TUE APR 3 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 618 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT WILL INTERACT WITH WARM MOIST AIR FROM THE GULF TO PRODUCE A LINE OF STRONG THUNDERSTORMS. THERE IS A MODERATE RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE TODAY AND INTO THIS AFTERNOON...WITH THE PRIMARY SEVERE THREAT BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. FLOODING IS ALSO EXPECTED TO CONTINUE ON SOME AREA RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA RIVERS...INCLUDING THE ILLINOIS AND WABASH RIVERS. OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY AND INTO THIS AFTERNOON. A CONFERENCE CALL WILL BE CONDUCTED FOR EMERGENCY MANAGERS AND THE MEDIA AT 11 AM. AUTEN
In the hours before
Local storm report, Apr 3, 9:39 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HAIL CHAMPAIGN 40.11N 88.26W
04/03/2007 M0.75 INCH CHAMPAIGN IL CO-OP OBSERVER
NEAR STALEY RD. AND BRADLEY AVE IN WEST CHAMPAIGN
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:40 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 50 min |
| Apr 3, 9:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Vermilion | 44 min |
| Apr 3, 10:14 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 61 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 34 min |
| Apr 3, 11:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 23 min |
| Apr 3, 11:09 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 51 min |
| Apr 3, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 41 min |
| Apr 3, 11:48 AM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 27 min |
| Apr 3, 11:55 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Edgar | 65 min |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 42 min |
| Apr 3, 12:13 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas | 6 hr |
| Apr 3, 12:46 PM CDT | Tornado Warning | ILX | Clark, Cumberland | 29 min |
| Apr 3, 12:59 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 40 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Richland | 35 min |
| Apr 3, 1:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 44 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 63 min |
| Apr 3, 2:36 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.